RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bobovich, F R

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:108
Abstract pages:691
Full texts:261
References:43

http://www.mathnet.ru/eng/person23352
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/414977

Publications in Math-Net.Ru
1978
1. F. R. Bobovich, “Cohomological triviality of bimodules over Frobenius algebras”, Mat. Sb. (N.S.), 105(147):2 (1978),  261–268  mathnet  mathscinet  zmath; Math. USSR-Sb., 34:2 (1978), 235–241
1973
2. F. R. Bobovich, “Projective resolutions and cohomological triviality of $p$-periodic bimodules over Frobenius orders”, Mat. Sb. (N.S.), 90(132):1 (1973),  23–33  mathnet  mathscinet  zmath; Math. USSR-Sb., 19:1 (1973), 23–34
1971
3. F. R. Bobovich, “Analogs of Chevalley modules in Hochschild cohomology theory”, Mat. Zametki, 9:5 (1971),  561–568  mathnet  mathscinet  zmath; Math. Notes, 9:5 (1971), 325–329
1969
4. F. R. Bobovich, “Cohomologies of maximal order of simple central algebras”, Mat. Zametki, 6:2 (1969),  225–231  mathnet  mathscinet  zmath; Math. Notes, 6:2 (1969), 589–592
1968
5. F. R. Bobovich, D. K. Faddeev, “Hochschild cohomologies for $Z$-rings with a power basis”, Mat. Zametki, 4:2 (1968),  141–150  mathnet  mathscinet  zmath; Math. Notes, 4:2 (1968), 575–581

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020